NUMERICAL SOLUTIONS OF VISCOUS FLOW EQUATIONS FOR A CLASS OF CLOSED FLOWS

被引:56
作者
MILLS, RD
机构
来源
JOURNAL OF THE ROYAL AERONAUTICAL SOCIETY | 1965年 / 69卷 / 658期
关键词
D O I
10.1017/S0368393100081463
中图分类号
V [航空、航天];
学科分类号
08 ; 0825 ;
摘要
引用
收藏
页码:714 / &
相关论文
共 16 条
[1]  
Allen D.N.deG., 1955, QUART J MECH APPL MA, V8, P129, DOI DOI 10.1093/QJMAM/8.2.129
[2]   ON STEADY LAMINAR FLOW WITH CLOSED STREAMLINES AT LARGE REYNOLDS NUMBER [J].
BATCHELOR, GK .
JOURNAL OF FLUID MECHANICS, 1956, 1 (02) :177-190
[3]  
BATURIN WW, 1959, LUFTUNGSANLAGEN INDU, P187
[4]  
FROMM JE, 1963, LA2910 LOS SCIENT LA
[5]  
MABEY DG, 1955, THESIS LONDON U
[6]  
MAULL DJ, 1963, J FLUID MECH, V16
[7]   ON CLOSED MOTION OF A FLUID IN A SQUARE CAVITY [J].
MILLS, RD .
JOURNAL OF THE ROYAL AERONAUTICAL SOCIETY, 1965, 69 (650) :116-&
[8]  
MILLS RD, 1961, THESIS LONDON U
[9]  
PAYNE RB, 1958, 3047 ARC RM
[10]  
ROSHKO A, 1955, TN3488 NACA